# SDR UPS98227950

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1850
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LIGHT SURFACE CORROSION ON SKIN BS 1850 ABOVE NR 2 ENGINE RT COWL AFT HINGE POINT.  SKIN REPAIRED AT BS 1850 RT PER SRM 54-30-2 FIG 4.
